The use of statistic methods in studying the finite-difference structure of the balance equation
Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1067-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_5_a21,
author = {M. I. Yudin and I. L. Vulis},
title = {The use of statistic methods in studying the finite-difference structure of the balance equation},
journal = {Doklady Akademii Nauk},
pages = {1067--1070},
year = {1963},
volume = {153},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a21/}
}
TY - JOUR AU - M. I. Yudin AU - I. L. Vulis TI - The use of statistic methods in studying the finite-difference structure of the balance equation JO - Doklady Akademii Nauk PY - 1963 SP - 1067 EP - 1070 VL - 153 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a21/ LA - ru ID - DAN_1963_153_5_a21 ER -
M. I. Yudin; I. L. Vulis. The use of statistic methods in studying the finite-difference structure of the balance equation. Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1067-1070. http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a21/